Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 135, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 8, 2015, 5:13 PM CDT for Bell County, Milam County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2015, 5:13 PM CDT (22:13 UTC)
- Expired
- May 8, 2015, 5:59 PM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bell County, TX, Milam County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:49 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 8, 3:49 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT FRI MAY 8 2015 .DISCUSSION... THE ATMOSPHERE ACROSS NORTH TEXAS THIS AFTERNOON WAS MOIST AND UNSTABLE AS PER THE 18Z FWD SOUNDING. THIS SOUNDING ALSO INDICATED THAT A CAP OF WARM AIR WAS STILL IN PLACE ACROSS THE REGION. WE EXPECT THE CAP TO BREAK IN THE NEXT FEW HOURS WITH SOME ADDITIONAL SURFACE HEATING. SCATTERED STORMS SHOULD DEVELOP THROUGH THE EVENING AS A SHORT WAVE EMBEDDED IN SOUTHWEST FLOW ALOFT TRANSLATES ACROSS THE REGION. WE ALSO EXPECT STORMS ACROSS WEST TEXAS TO BUILD SOUTHWARD IN A LINE AS THE MOVE NORTHEAST. THESE STORMS WILL HAVE A POTENTIAL TO IMPACT THE NORTHWEST ZONES THROUGH THE EVENING. ALL STORMS THAT DEVELOP THIS AFTERNOON AND TONIGHT WILL HAVE A POTENTIAL TO BECOME SEVERE. THERE IS ALSO A THREAT FOR TORNADOES THIS AFTERNOON/EVENING...ESPECIALLY ACROSS THE NORTHWEST ZONES WHERE LOW LEVEL SHEAR IS MOST FAVORABLE. ALL STORMS WILL ALSO BE EFFICIENT RAIN MAKERS AND MAY PRODUCE SOME FLOODING...ESPECIALLY ACROSS THE NORTHERN ZONES WHERE HEAVY RAIN FELL ON THURSDAY. THEREFORE...WE WILL KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH THE OVERNIGHT HOURS TONIGHT. THE UPPER LOW THAT IS CURRENT LOCATED OVER SOUTHERN CALIFORNIA WILL MOVE EAST TO THE FOUR CORNERS REGION BY SATURDAY MORNING. NORTH TEXAS MAY INITIALLY START OUT THE MORNING WITH LARGE SCALE SUBSIDENCE BEHIND THE EXITING SHORT WAVE. HOWEVER...THE ATMOSPHERE SHOULD RECOVER THROUGH THE DAY AND ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. STORMS ON SATURDAY WILL ALSO HAVE THE POTENTIAL TO BECOME SEVERE DUE TO REMAINING MOISTURE... INSTABILITY AND SHEAR. IT IS DIFFICULT TO SAY WHERE THE BEST STORM COVERAGE WILL BE ON SATURDAY SINCE IT WILL LARGELY HINGE ON WHAT HAPPENS OVERNIGHT TONIGHT. HOWEVER...THE BEST LARGE SCALE FORCING AND INSTABILITY SHOULD RESIDE ACROSS THE NORTHWEST HALF OF THE CWA. THE UPPER LOW IS PROGGED TO LIFT ACROSS THE CENTRAL AND NORTHERN HIGH PLAINS SATURDAY NIGHT AND SUNDAY WHICH WILL ALLOW A PRE- FRONTAL TROUGH AND COLD FRONT TO ENTER INTO THE STATE. THE SURFACE TROUGH/DRY LINE SHOULD MOVE INTO THE WESTERN ZONES DURING THE DAY SUNDAY AND BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORMS SHOULD BECOME ORIENTED ALONG THIS SURFACE BOUNDARY AND HAVE A GOOD POTENTIAL TO PRODUCE HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE POSSIBLE. WE WILL ALLOW LATER SHIFTS TO ASSESS THE NEED FOR A FLASH FLOOD WATCH FOR SUNDAY BASED ON WHERE THE HEAVIEST RAINFALL OCCURS TONIGHT AND SATURDAY. THE UPPER LEVEL TROUGH AXIS SHOULD FINALLY MOVE EAST OF THE REGION SUNDAY NIGHT/MONDAY AND ALLOW A COLD FRONT TO MOVE THROUGH NORTH TEXAS. RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE DAY MONDAY AS DRIER AIR WORKS IN FROM THE CENTRAL PLAINS. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS THE HILL COUNTRY MONDAY NIGHT AND LEAVE IT NEARLY STATIONARY THROUGH TUESDAY. LIFT OVER THE FRONT WILL KEEP SOME GOOD RAIN/STORM CHANCES IN THE SOUTHERN ZONES MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT IS PROGGED TO LIFT NORTHWEST ON WEDNESDAY IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM SHOULD BRING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO NORTH TEXAS THROUGH THE END OF THE WEEK. 79 && .AVIATION... /ISSUED 105 PM CDT FRI MAY 8 2015/ /18Z TAFS/ CONCERNS...CONVECTIVE TRENDS AND MVFR CIGS. ALL OF THE TAF SITES ARE EXPECTED TO BE IN VFR CATEGORY BY 18-19Z. VFR CIGS WILL PREVAIL THROUGH THE EVENING...EXCEPT MAY DROP INTO MVFR CATEGORY WITHIN SHOWERS/STORMS. MVFR CIGS ARE EXPECTED TO RETURN OVERNIGHT BUT CONVECTIVE TRENDS MAY DELAY THE ONSET FROM THE CURRENT TAF TIMING WHICH IS AROUND 05Z. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON HOURS. THUNDERSTORMS MAY AFFECT THE AIRPORTS FROM 22-23Z THROUGH 05-06Z. WE WILL BE WATCHING CONVECTIVE EVOLUTION THIS AFTERNOON AND WILL AMEND THE TAF IF NEEDED TO BETTER REFINE THE TIMING OF STORMS POSSIBLY AFFECTING THE AIRPORTS. SEVERE STORMS WILL BE POSSIBLE WITH A THREAT FOR HAIL...WINDS...HEAVY RAINFALL...AND POSSIBLY A TORNADO. AFTER A BREAK OVERNIGHT...ANOTHER SHIELD OF RAIN IS EXPECTED TO MOVE ACROSS THE REGION SATURDAY MORNING AND ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND NIGHT. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 81 70 82 65 / 50 60 60 80 70 WACO, TX 70 83 69 81 67 / 40 50 50 70 70 PARIS, TX 69 79 70 80 65 / 50 50 60 80 70 DENTON, TX 69 78 69 77 59 / 50 60 60 80 70 MCKINNEY, TX 70 80 68 82 64 / 50 60 60 80 70 DALLAS, TX 72 80 71 82 67 / 50 60 60 80 70 TERRELL, TX 71 81 70 84 69 / 40 50 60 80 70 CORSICANA, TX 71 83 72 83 68 / 40 40 40 70 70 TEMPLE, TX 71 84 71 83 70 / 30 40 40 70 70 MINERAL WELLS, TX 68 81 70 78 61 / 50 60 60 70 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-100>104. && 82/79
Hazardous weather outlook, May 8, 3:44 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT FRI MAY 8 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF NORTH TEXAS. SEVERE WEATHER WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND ISOLATED TORNADOES ARE THE THREATS. THE GREATEST THREAT FOR FLASH FLOODING WILL CONTINUE TO BE ALONG AND NORTH OF I-20 TO THE RED RIVER WHERE GROUNDS ARE ALREADY SATURATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SATURDAY THROUGH THURSDAY WITH THE BEST CHANCES FOR SEVERE THUNDERSTORMS OCCURRING ON SATURDAY AND SUNDAY. SEVERE WEATHER IS EXPECTED BOTH SATURDAY AND SUNDAY ACROSS MUCH OF NORTH TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...FLASH FLOODING WILL ALSO BE POSSIBLE DURING THIS TIME. SEVERE WEATHER CHANCES DIMINISH HEADED INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH AND CENTRAL TEXAS THIS AFTERNOON AND EVENING. JLDUNN
In the hours before
Local storm report, May 8, 3:05 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 4 N VALLEY VIEW 33.54N 97.17W
05/07/2015 COOKE TX FIRE DEPT/RESCUE
*** 1 FATAL *** A 36 YO MALE DIED WHEN HIS CAR WAS SWEPT
OFF THE ROAD BY FLOOD WATERS ON SPRING CREEK RD NEAR THE
RAILROAD TRACKS WEST OF I-35Special weather statement, May 8, 5:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT FRI MAY 8 2015
TXZ158-082245-
BELL TX-
504 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 545 PM CDT...
AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORENCE...OR 10 MILES NORTH OF SERENADA...MOVING NORTHEAST AT 40
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT
RESORT...SALADO...LITTLE RIVER-ACADEMY...TROY...ROGERS AND HOLLAND.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 278 AND 311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3087 9762 3092 9784 3126 9729 3105 9714
3090 9723 3089 9726 3076 9732
TIME...MOT...LOC 2204Z 232DEG 37KT 3085 9770
15-BAINSpecial weather statement, May 8, 5:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 508 PM CDT FRI MAY 8 2015 TXZ144-145-157-159-082300- MCLENNAN TX-CORYELL TX-HILL TX-BOSQUE TX- 508 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HILL...SOUTHEASTERN BOSQUE...NORTHEASTERN CORYELL AND WESTERN MCLENNAN COUNTIES UNTIL 600 PM CDT... AT 507 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCGREGOR...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WACO...MCGREGOR...CLIFTON...WEST...VALLEY MILLS...CRAWFORD... GHOLSON...OGLESBY...SOUTH MOUNTAIN...ROSS AND AQUILLA. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 348 AND 356. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3134 9739 3143 9766 3188 9766 3186 9702 TIME...MOT...LOC 2207Z 203DEG 41KT 3146 9745 15-BAIN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:08 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| May 7, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Young | 66 min |
| May 7, 7:12 PM CDT | Tornado Warning | FWD | Denton | 33 min |
| May 7, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 59 min |
| May 7, 7:22 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Montague, Wise | 9 hr |
| May 7, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 67 min |
| May 7, 7:34 PM CDT | Tornado Warning | FWD | Cooke | 26 min |
| May 7, 7:39 PM CDT | Tornado Warning | FWD | Cooke | 24 min |
| May 7, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 7, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 60 min |
| May 7, 7:52 PM CDT | Tornado Warning | FWD | Jack, Wise | 23 min |
| May 7, 7:59 PM CDT | Tornado Warning | FWD | Cooke | 31 min |
| May 7, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 53 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 47 min |
| May 7, 8:14 PM CDT | Tornado Warning | FWD | Wise | 15 min |
| May 7, 8:15 PM CDT | Tornado Warning | FWD | Jack | 15 min |
| May 7, 8:21 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 7, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 54 min |
| May 7, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 34 min |
| May 7, 8:36 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 8 hr |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 63 min |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 54 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 33 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Cooke | 16 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 12 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 7, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 66 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood | 63 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 15 min |
| May 7, 9:01 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 7, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 29 min |
| May 7, 9:21 PM CDT | Tornado Warning | FWD | Cooke, Denton, Grayson | 24 min |
| May 7, 9:39 PM CDT | Flash Flood Warning | FWD | Grayson | 7 hr |
| May 7, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 57 min |
| May 7, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 63 min |
| May 7, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall, Tarrant | 63 min |
| May 7, 10:22 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 7, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 57 min |
| May 7, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 61 min |
| May 7, 10:49 PM CDT | Special Weather Statement | FWD | Johnson | 41 min |
| May 7, 10:58 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Grayson | 3 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 62 min |
| May 7, 11:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 7, 11:20 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Rains, Rockwall | 40 min |
| May 7, 11:28 PM CDT | Flash Flood Warning | FWD | Fannin, Grayson | 5 hr |
| May 7, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 32 min |
| May 7, 11:45 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Kaufman, Lamar, Rains, Van Zandt | 45 min |
| May 7, 11:49 PM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 8, 12:02 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 8, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 52 min |
| May 8, 12:39 AM CDT | Special Weather Statement | FWD | Ellis | 51 min |
| May 8, 12:46 AM CDT | Areal Flood Advisory | FWD | Hopkins, Kaufman, Rains, Van Zandt | 3 hr |
| May 8, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 35 min |
| May 8, 12:57 AM CDT | Special Weather Statement | FWD | Mills | 48 min |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 49 hr |
| May 8, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 19 hr |
| May 8, 4:27 AM CDT | Areal Flood Warning | FWD | Cooke, Fannin, Grayson | 6 hr |
| May 8, 10:37 AM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:43 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:54 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 8, 3:19 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 4:36 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 8, 4:43 PM CDT | Areal Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 2 hr |
| May 8, 5:04 PM CDT | Special Weather Statement | FWD | Bell | 41 min |
| May 8, 5:08 PM CDT | Special Weather Statement | FWD | McLennan | 52 min |
| May 8, 5:34 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| May 8, 6:10 PM CDT | Special Weather Statement | FWD | Jack | 50 min |
| May 8, 6:15 PM CDT | Special Weather Statement | FWD | Navarro | 45 min |
| May 8, 6:19 PM CDT | Special Weather Statement | FWD | Jack | 41 min |
| May 8, 6:24 PM CDT | Special Weather Statement | FWD | Hill | 51 min |
| May 8, 6:35 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Cooke, Fannin, Grayson | 3 hr |
| May 8, 6:44 PM CDT | Special Weather Statement | FWD | Grayson | 46 min |
| May 8, 6:47 PM CDT | Special Weather Statement | FWD | Fannin | 43 min |
| May 8, 6:52 PM CDT | Flash Flood Warning | FWD | Jack, Montague | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.